# SDR AALA202506056599

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 17,800 hours, 4,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE L1 DOOR SLIDE/RAFT, MAINTENANCE FOUND THE REPLACEMENT SLIDE WAS DEFECTIVE / BAD FROM STOCK AND WAS ROUTED TO BE SENT OUT FOR REPAIR. THE ORIGINAL SLIDE / RAFT WAS REINSTALLED PER AMM 25-64-44.
